# SDR AALA201508039015

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 43,402 hours, 25,131 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301500
- Part serial: CC2240
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, RIGHT ELEVATOR LOWER SURFACE SKIN HAS AREA WITH WATER INGRESSION, 61" FROM INBOARD EDGE & 14" FROM THE TRAILING EDGE.  REPLACED ELEVATOR IAW 26L30027001.
